# SDR AT0200086

- Difficulty date: October 28, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER RELAY STUCK CLOSED.  CYCLING SWITCH HAD NO EFFECT.  A/C WAS DRAINING BATTERIES.  MAINTENANCE REMOVED AND REPLACED A/C BATTERIES AS A PRECAUTIONARY.  REMOVED AND REPLACED LEFT DCDU, LBTR, LEPR.
